# SDR AT9900522

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inop
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NACELLE AND EMERGENCY SLIDE LAMPS DO NOT ILLUMINATE WITH EMERGENCY SWITCH.  REMOVED AND REPLACED POWER SUPPLY IAW MM 33-53-0.  OPS CHECK GOOD.
